# SDR C2XA98IA275

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 12038594001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3994 - DURING FLIGHT, PILOT REPORTED THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE GEAR HANDLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
